# SDR 08FDEA02696

- Difficulty date: July 4, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: A54611750
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON PYLON NR 2 LOWER SPAR UPPER SURFACE, RIB 10A.  REPAIR PERFORMED IAW DRAWING R546-10344 AND RAS/70507447/004/2008 ISS A, APPROVED BY EA 6-5450-120039.
